Found 107 results
Author Title [ Type(Desc)] Year
Filters: Author is De Lellis, C.  [Clear All Filters]
Journal Article
De Lellis C., Spadaro E..  2011.  Q-valued functions revisited. Memoirs of the American Mathematical Society. 211:1–85.PDF icon memoDeSp.pdf (1.17 MB)PDF icon Errata_memo.pdf (228.44 KB)
De Lellis C., Marchese A., Spadaro E., Valtorta D..  2018.  Rectifiability and upper Minkowski bounds for singularities of harmonic Q-valued maps. Commentarii Mathematici Helvetici (CMH). 93:737–779.PDF icon Q_rect_42.pdf (417.24 KB)
De Lellis C., Rivière T..  2003.  The rectifiability of entropy measures in one space dimension.. Journal de Mathematiques Pures et Appliquees. 82:1343–1367.PDF icon Tri_JMPA.pdf (222.23 KB)PDF icon Errata_JMPA.pdf (116.41 KB)
De Lellis C..  2008.  Rectifiable sets, densities and tangent measures. Zurich Lectures in Advanced Mathematics. 7PDF icon Delellis_note136_corrected.pdf (708.89 KB)PDF icon Errata_libro_ret.pdf (243.54 KB)
De Lellis C., Grisanti C.R, Tilli P..  2004.  Regular selections for multiple-valued functions.. Annali di Matematica Pura ed Applicata. 183:79–95.PDF icon multi_annali.pdf (287.75 KB)
De Lellis C., Hirsch J., Marchese A., Stuvard S..  2020.  Regularity of area minimizing currents mod $p$. Geom. Funct. Anal.. 30((5)):1224-1336.PDF icon DLHMS_nonlinear_2.pdf (978.39 KB)
De Lellis C., Spadaro E..  2014.  Regularity of area-minimizing currents I: L^p gradient estimates. Geometric and Functional Analysis. 24:1831–1884.PDF icon Lp_revised.pdf (544.31 KB)PDF icon Errata_Lp.pdf (84.88 KB)
De Lellis C., Spadaro E..  2016.  Regularity of area-minimizing currents II: center manifold. Annals of Mathematics. Second Series. 183:499–575.PDF icon cm_R_revised_22.pdf (672.32 KB)
De Lellis C., Spadaro E..  2016.  Regularity of area-minimizing currents III: blow-up. Annals of Mathematics. Second Series. 183:577–617.PDF icon blow_up_R_revised_22.pdf (478.98 KB)
De Lellis C..  2016.  The regularity of minimal surfaces in higher codimension. Current developments in mathematics 2014. :153-229.PDF icon survey_CDM_24.pdf (630.06 KB)
De Lellis C., Spadaro E., Spolaor L..  2018.  Regularity theory for 2-dimensional almost minimal currents I: Lipschitz approximation. Transactions of the American Mathematical Society. 370:1783–1801.PDF icon tran-journal-version.pdf (313.58 KB)
De Lellis C., Spadaro E., Spolaor L..  2017.  Regularity theory for 2-dimensional almost minimal currents II: branched center manifold. Annals of PDE. 3:1–85.PDF icon CM_52.pdf (679.77 KB)
De Lellis C., Spadaro E., Spolaor L..  2020.  Regularity theory for 2-dimensional almost minimal currents III: blowup. J. Differential Geom.. 116(1):125-185.PDF icon BU_21.pdf (539.11 KB)
De Lellis C., Ignat R..  2015.  A regularizing property of the 2d-eikonal equation. Communications in Partial Differential Equations. 40:1543–1557.PDF icon Eikonal_deLellis_Ignat_final.pdf (222.4 KB)
Bianchini S., De Lellis C., Robyr R..  2011.  SBV Regularity for Hamilton-Jacobi Equations in R^n. Archiv for Rational Mechanics and Analysis. 200:1003–1021.PDF icon Ham_SBV.pdf (261.79 KB)PDF icon Errata_SBV_Hm.pdf (63.89 KB)
Conti S., De Lellis C..  2007.  Sharp upper bounds for a variational problem with singular perturbation.. Mathematische Annalen. 338:119–146.PDF icon Glim_MathAnn.pdf (456.79 KB)
De Lellis C., L. Székelyhidi Jr..  2006.  Simple proof of two-well rigidity.. Comptes Rendus Mathematique. 343:367–370.PDF icon 2Wells_CRAS.pdf (113.36 KB)
Colding T.H, De Lellis C..  2005.  Singular limit laminations, Morse index, and positive scalar curvature.. Topology. 44:25–45.PDF icon TobyTop.pdf (358.38 KB)
De Lellis C..  2016.  The size of the singular set of area-minimizing currents. Surv. Differ. Geom.. 21:1-83.PDF icon survey_JDG_23.pdf (666.39 KB)
De Lellis C..  2002.  Some fine properties of currents and applications to distributional Jacobians.. Proceedings of the Royal Society of Edinburgh: Section A. 132:815–842.PDF icon Edin_2002.pdf (321.76 KB)PDF icon errata_Edin.pdf (97.75 KB)
De Lellis C..  2003.  Some remarks on the distributional Jacobian.. Nonlinear Analysis: Theory, Methods & Applications. 53:1101–1114.PDF icon NonLin.pdf (157.34 KB)
Conti S., De Lellis C..  2003.  Some remarks on the theory of elasticity for compressible Neohookean materials.. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V. 2:521–549.PDF icon Neo_SNS.pdf (208.49 KB)PDF icon Errata_SNS.pdf (121.58 KB)
De Lellis C., Otto F., Westdickenberg M..  2003.  Structure of entropy solutions for multi-dimensional scalar conservation laws.. Archiv for Rational Mechanics and Analysis. 170:137–184.PDF icon FeMiArch.pdf (395.42 KB)
De Lellis C., Otto F..  2003.  Structure of entropy solutions to the eikonal equation.. Journal of the European Mathematical Society. 5:107–145.PDF icon JEMS.pdf (410.51 KB)
Chiodaroli E., De Lellis C., Kreml O..  0.  Surprising solutions to the isentropic Euler system of gas dynamics. PDF icon DeLellis_hyp12_4.pdf (356.85 KB)